MAUDE Adverse Event Report: CAREMED SUPPLY INC. MICROAIR MA900B42; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE,

CAREMED SUPPLY INC. MICROAIR MA900B42; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE,
Model Number MA900M42
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026 the dealer stated the patient fell off the ma900m42 micro air mattress system because the two outside cells were deflated due to an internal broken hose.The patient suffered a dislocated shoulder and a broken rib.The patient is 74" tall and weighs 289 lbs.Which is within the product weight capacity of 1000 lbs.The dealer mentioned he thinks someone sat on the edge of the mattress and that's when the hose broke.
 
Additional Manufacturer Narrative
The mattress system was 1 year 3 months old at the time of this event.The dealer indicated someone sat on the edge of the mattress and broke the hose causing the mattress to deflate.Photos were provided confiming the hoses were broken.The mattress system is intended for one patient that needs continual lateral rotation therapy.There is no indication of a device malfunction and the occurrence was likely caused by use error.A replacement order was placed for the mattress.At this time a return is not anticipated.If additional information should become available, updates will be made accordingly.

Brand Name
MICROAIR MA900B42
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE,
Manufacturer (Section D)
CAREMED SUPPLY INC.
no. 18 & 29, xin rd.,
wujie township, yilan county ilan 268
TW  268
MDR Report Key24470673
Report Number1531186-2026-00003
Device Sequence Number18537204
Product Code FNM
UDI-Device Identifier00841447103240
UDI-Public00841447103240
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
Report Date (Section F) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMA900M42
Device Catalogue NumberMA900M42
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/17/2026
Device Age1 YR
Event Location Other
Date Report to Manufacturer02/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight131 KG
Date Report Sent to FDA02/27/2026